Title

Publishing in AMJ for non-US authors: From the Editors

Publication Type

Editorial

Publication Date

10-2012

Abstract

The article presents information for non-U.S. authors wishing to publish materials in the periodical "Academy of Management Journal" including details on framing relevant questions for a global readership while developing theoretical and methodological content sufficiently.

Discipline

Business

Research Areas

Strategy and Organisation

Publication

Academy of Management Journal

Volume

55

Issue

5

First Page

1023

Last Page

1026

ISSN

0001-4273

Identifier

10.5465/amj.2012.4005

Publisher

Academy of Management

Additional URL

http://dx.doi.org/10.5465/amj.2012.4005